# SDR AALA202111118289

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 53,956 hours, 33,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT TEST AT PTP PANEL GIVES EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD FORWARD LEFT FAULT. **SUPPLEMENTAL REPORT FOR AALA202111108289: RELAMPED LEFT OVER WING ESCAPE LIGHTS AND REPLACED EMERGENCY POWER SUPPLY UNIT AT OVER WING (AALA202111118080). PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED  ** (CLOSED)
